# SDR MWEA011058

- Difficulty date: July 16, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,947 hours, 38,245 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX181336U
- Condition: Inoperative
- Location: Engine Accessory
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE HYDRAULIC PUMP WOULD NOT PRODUCE OVER 1,500 PSI, RETURNED TO GATE.  --  DEFERRED, REMOVED AND REPLACED PUMP.
